American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 241 to 270 of 379 found      Go to page: << < 6 7 8 9 10 11 12 > >>

[241] C. Pérez. A remark on weighted inequalities for general maximal operators . Proc. Amer. Math. Soc. 119 (1993) 1121-1126. MR 1107275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[242] Jill Pipher. A martingale inequality related to exponential square integrability . Proc. Amer. Math. Soc. 118 (1993) 541-546. MR 1131038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[243] Li Min Sun. The null set of the Fourier transform for a surface carried measure . Proc. Amer. Math. Soc. 118 (1993) 1107-1112. MR 1137235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[244] Qinsheng Lai. Two weight $\Phi$-inequalities for the Hardy operator, Hardy-Littlewood maximal operator, and fractional integrals . Proc. Amer. Math. Soc. 118 (1993) 129-142. MR 1123665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[245] Xian Liang Shi and Alberto Torchinsky. Poincar\'e and Sobolev inequalities in product spaces . Proc. Amer. Math. Soc. 118 (1993) 1117-1124. MR 1137233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[246] Steve Hofmann. A note on weighted Sobolev spaces, and regularity of commutators and layer potentials associated to the heat equation . Proc. Amer. Math. Soc. 118 (1993) 1087-1096. MR 1137222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[247] F. J. Martín-Reyes and A. de la Torre. Two weight norm inequalities for fractional one-sided maximal operators . Proc. Amer. Math. Soc. 117 (1993) 483-489. MR 1110548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[248] F. J. Martín-Reyes. New proofs of weighted inequalities for the one-sided Hardy-Littlewood maximal functions . Proc. Amer. Math. Soc. 117 (1993) 691-698. MR 1111435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[249] C. Pérez. On a theorem of Muckenhoupt and Wheeden and a weighted inequality related to Schr\"odinger operators . Trans. Amer. Math. Soc. 340 (1993) 549-562. MR 1072105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[250] Shanzhong Lai. Weighted norm inequalities for general operators on monotone functions . Trans. Amer. Math. Soc. 340 (1993) 811-836. MR 1132877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[251] Stephen M. Buckley. Estimates for operator norms on weighted spaces and reverse Jensen inequalities . Trans. Amer. Math. Soc. 340 (1993) 253-272. MR 1124164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[252] Carlos Segovia and José L. Torrea. Higher order commutators for vector-valued Calder\'on-Zygmund operators . Trans. Amer. Math. Soc. 336 (1993) 537-556. MR 1074151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[253] Javier Duoandikoetxea. Weighted norm inequalities for homogeneous singular integrals . Trans. Amer. Math. Soc. 336 (1993) 869-880. MR 1089418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[254] Jose Barrionuevo. Estimates for some Kakeya-type maximal operators . Trans. Amer. Math. Soc. 335 (1993) 667-682. MR 1150012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[255] Gerd Mockenhaupt. A note on the cone multiplier . Proc. Amer. Math. Soc. 117 (1993) 145-152. MR 1098404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[256] Caroline Sweezy. The Hausdorff dimension of elliptic measure---a counterexample to the Oksendahl conjecture in ${\bf R}\sp 2$ . Proc. Amer. Math. Soc. 116 (1992) 361-368. MR 1161401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[257] Patricio Cifuentes, José R. Dorronsoro and Juan Sueiro. Boundary tangential convergence on spaces of homogeneous type . Trans. Amer. Math. Soc. 332 (1992) 331-350. MR 1069747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[258] Michael Christ. The strong maximal function on a nilpotent group . Trans. Amer. Math. Soc. 331 (1992) 1-13. MR 1104197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[259] Xian Liang Shi and Qi Yu Sun. Weighted norm inequalities for Bochner-Riesz operators and singular integral operators . Proc. Amer. Math. Soc. 116 (1992) 665-673. MR 1136237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[260] Potential Theory and a Result of Muckenhoupt-Wheeden. CBMS Regional Conference Series in Mathematics 79 (1991) 91-98.
Book volume table of contents
View Article: PDF

[261] Appendix. CBMS Regional Conference Series in Mathematics 79 (1991) 113-128.
Book volume table of contents
View Article: PDF

[262] The $\phi $-Transform. CBMS Regional Conference Series in Mathematics 79 (1991) 51-60.
Book volume table of contents
View Article: PDF

[263] Further Applications. CBMS Regional Conference Series in Mathematics 79 (1991) 99-112.
Book volume table of contents
View Article: PDF

[264] Decomposition of Lipschitz Spaces. CBMS Regional Conference Series in Mathematics 79 (1991) 19-24.
Book volume table of contents
View Article: PDF

[265] Introduction. CBMS Regional Conference Series in Mathematics 79 (1991) 1-6.
Book volume table of contents
View Article: PDF

[266] Calder\'on's Formula and a Decomposition of $L^2(\mathbb {R}^n)$. CBMS Regional Conference Series in Mathematics 79 (1991) 7-18.
Book volume table of contents
View Article: PDF

[267] Michael Frazier, Björn Jawerth and Guido Weiss. Littlewood-Paley Theory and the Study of Function Spaces. CBMS Regional Conference Series in Mathematics 79 (1991) MR MR1107300.
Book volume table of contents   

[268] Littlewood-Paley Theory. CBMS Regional Conference Series in Mathematics 79 (1991) 33-40.
Book volume table of contents   
View Article: PDF

[269] Calder\'on-Zygmund Operators. CBMS Regional Conference Series in Mathematics 79 (1991) 75-90.
Book volume table of contents   
View Article: PDF

[270] Minimality of $\dot {B}_1^{0, 1}$. CBMS Regional Conference Series in Mathematics 79 (1991) 25-32.
Book volume table of contents   
View Article: PDF


Results: 241 to 270 of 379 found      Go to page: << < 6 7 8 9 10 11 12 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia